# SDR SWAA2022020411140

- Difficulty date: December 11, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 41,929 hours, 24,603 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE WEIGHT IS CORRODED / REMOVED AND REPLACED RUDDER BALANCE WEIGHT PER CMM 55-40-09 STEP 2C(3)
